# SDR CA121217001

- Difficulty date: December 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,961 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 2762114119
- Condition: Cracked
- Location: Engine
- Part time: 553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, THE RT ENGINE TRUSS WAS FOUND TO BE CRACKED ON THE RT UPPER BOLT FLANGE WELD.  THE TRUSS WAS REPLACED.
